Vol. 10, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Extension theorems for reductive group schemes

Adrian Vasiu

Vol. 10 (2016), No. 1, 89–115

We prove several basic extension theorems for reductive group schemes via extending Lie algebras and via taking schematic closures. We also prove that, for each scheme Y , the category in groupoids of adjoint group schemes over Y whose Lie algebra OY -modules have perfect Killing forms is isomorphic, via the differential functor, to the category in groupoids of Lie algebra OY -modules which have perfect Killing forms and which, as OY -modules, are coherent and locally free.

reductive group schemes, purity, regular rings, Lie algebras
Mathematical Subject Classification 2010
Primary: 14L15
Secondary: 11G18, 14F30, 14G35, 14K10, 14L17, 17B45
Received: 6 January 2015
Revised: 11 December 2015
Accepted: 15 December 2015
Published: 14 February 2016
Adrian Vasiu
Department of Mathematical Sciences
Binghamton University
P.O. Box 6000
Binghamton, NY 13902-6000
United States